# SDR RJEF20180622001

- Difficulty date: June 18, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Aircraft time: 44,571 hours, 19,716 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 2
- Part time: 13,433 hours, 14,385 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE AIRCRAFT HAD A NR 2 A/C PACK FAIL, THE AIRCRAFT RETURNED TO DEPARTURE.  AFTER AN UNEVENTFUL LANDING THE PILOT REPORTED THE NR 2 PACK REGUL FAULT, MAINTENANCE PERFORMED A FAULT ANALASYS IAW TSM 21-61-00-810-821-A,  REPLACED THE NR 2 PACK FLOW CONTROL VALVE IAW AMM 21-51-51, PB401.  PERFORMED THE CORRESPONDING TESTS WITH NORMAL RESULTS.   REPLACED THE ACM IAW AMM 21-52-21, PB401.  TESTED SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
